# SDR CA980406003

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 1082
- Engine: Frnkln 6A4165B3
- Propeller: Mcauly 1A170DM
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 1083041100
- Condition: Corroded
- Location: Cockpit
- Part time: 1,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PAINT STRIPPING THE CONTROL COLUMN A PIN HOLE APPEARED.  REMOVING THE ALUMINUM PLUG, A LINE OF CORROSION WAS FOUND HALF WAY AROUND THE INSIDE OF THE COLUMN AT THE HEIGHT OF THE PLUG.  CORROSION WAS THROUGH AT THE PIN HOLE AND GRADUALLY LESS TO THE SIDES.  REPLACED.
